# SDR SWIA201229951

- Difficulty date: March 5, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 23,929 hours, 14,580 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Defective
- Location: Acars
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE, THE ACARS PRINTER JAMMED.  WHEN THE PRINTER WAS OPENED TO CLEAR THE JAM, A PIN FELL OFF THE ROLLER AND FELL INTO THE BOTTOM OF THE PRINTER.  ONCE THAT HAPPENED SMOKE STARTED COMING OUT.  (FLT 5169)  REPLACED THE ACARS PRINTER.  P/N: 497126-2 S/N OFF: 44292079
